Germany Jab Injury – Vera, From Germany
By Jab Injuries Global
After that, I got a rash on one side, paresthesia and numbness, muscle twitching, hand cramps, cardiac arrhythmias, and mitochondrial deficits. The trigger has now been found: autoantibodies that turn AGAINST your own body!
Strangely enough, they are the same autoantibodies as in long COVID patients – only without infection. The following autoantibodies were detected: Beta1, Beta2, Alpha 1, ACE2, ET, M2, and AT1!! Who cares about these autoimmune side effects instead of telling everyone there are no bad side effects? And what can help? How long will people look away? Various higher authorities were contacted, including the media, the PEI, and the affected pharmaceutical companies.
Everything is swept under the carpet. Please provide clarification in this area. A COVID-19 infection should not be downplayed, nor should autoimmune i-reactions.
I have had several hospital stays (in neurological wards), cardiological examinations, examinations in orthopedics and radiology and various visits to general practitioners – so far none of the contact points have resulted in any help regarding the autoantibodies! Efforts are being made to treat symptoms, but there is no therapy with regard to the autoantibodies.